# SDR REXA2018051760387

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 22,183 hours, 21,679 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE,  SUSPECT FIRST OFFICER 02 MASK LEAKINE OR SOV NOT CLOSING.  R & R THE FIRST OFFICER`S OXYGEN FULL FACE MASK, OPS CHECKED GOOD IAW AMM 35-11-12.
